# SDR TRAX200701610

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,898 hours, 12,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - RIGHT HORIZONTAL STABILIZER TIP HAS CRACK ON LEADING EDGE TIP.
